# SDR FQAR20191021013

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N424PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843468
- Aircraft time: 22,347 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Regulator Valve
- Part number: RA2H319
- Part serial: 2081503
- Condition: Broken
- Location: Vacuum Sys
- Part time: 2,489 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SQUAWKED VAC INOP, VAN ANNUNCIATOR INOP, TROUBLESHOOTING REVEALED THAT THE VAC INOP SWITCH HAD FALLEN OFF THE VACUUM REGULATOR, REGULATOR WAS REMOVED AND INSPECTED, FOUND THE REGULATOR TO BE GLUED TOGETHER AT ALL FITTINGS, THE REASON THE INOP SWITCH IS NOT SUPPORTED AND THE VIBRATIONS WORKED IT FREE, NO TOOLING MARKS TO SHOW THAT THE SWITCH HAD EVER BEEN REPLACED, NO TRACES OF GLUE WERE ON THE FITTING ATTACHED TO THE SWITCH
